# SDR SWAA2013021112543

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,815 hours, 62,475 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 830000561
- Part serial: 0364
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 OUTER PANE ARCED AND CRACKED.  R & R R1 WINDOW IAW MM.
